# SDR 96ZZZX15

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Propeller: Hartzl HCA2XK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Spider
- Part number: C9822
- Condition: Cracked
- Location: Hub Arm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPIDER SUPPLIED TO SHOP FOR OVERHAUL.  INSPECTION OF SPIDER FOUND IT CRACKED AT HUB ARM.
